# SDR 2007UALA00786

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 30,185 hours, 11,570 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQUENCY VIBRATION STARTED 23,500- 330 KNOTS WENT AWAY  24,500-300 KNOTS RETURNED AGAIN 25,000-315 KNOTS AND STOPPED 30,500-290 KNOTS .76 MACH.  VIBRATION VERY NOTICEABLE THROUGHOUT CABIN.  FLT CONTROLS SEEMED OK.  CREW REPORTED UP & DOWN OSCILLATION THROUGHOUT AC.  [SUP 06-01-07]  PERFORMED ELEVATOR FREEPLAY AND OSCILLATION CHECKS. RT ELEVATOR SERVO VALVE FAILED OSCILLATION TEST AND WAS REPLACED.
